# SDR SWAA2025091112841

- Difficulty date: September 8, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 25,624 hours, 13,090 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Tolerance
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SLIDE PN SA3307-9 PRESSURE BOTTLE GAUGE IS IN THE RED BAND.   REMOVED AND REPLACED R-1 DOOR SLIDE ON TASKCARD TTG8Q0151G8M MT 725-61-06 IAW B737-800 AMM 25-66-01-401-NG.;[02] REMOVED AND REPLACED R-1 DOOR SLIDE ON TASKCARD TTG8Q0151G8M MT 725-61-06 IAW  AMM 25-66-01-401-NG.
